RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Nelin. Dinam.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Nelin. Dinam., 2015, Volume 11, Number 2, Pages 343–352 (Mi nd484)  

This article is cited in 1 scientific paper (total in 1 paper)

Translated papers

On the Birkhoff transformation in the case of complete degeneracy of the quadratic part of the Hamiltonian

A. P. Markeev

A.Ishlinsky Institite for Problems in Mechanics, Russian Academy of Sciences pr. Vernadskogo 101-1, Moscow, 119526, Russia

Abstract: A time-periodic system with one degree of freedom is investigated. The system is assumed to have an equilibrium position, in the vicinity of which the Hamiltonian is represented as a convergent series.This series does not contain members of the second degree, whereas the members to some finite degree $\ell$ do not depend explicitly on time. The algorithm for constructing a canonical transformation is proposed that simplifies the structure of the Hamiltonian in members to degree $\ell$, inclusive. As an application, a special case is considered when the expansion of the Hamiltonian begins with members of the third degree. For this case, sufficient conditions for instability of the equilibrium are obtained depending on the forms of the fourth and fifth degrees.

Keywords: Hamiltonian system, canonical transformation, stability

Funding Agency Grant Number
Russian Science Foundation 14-21-00068


Full text: PDF file (329 kB)
References: PDF file   HTML file

English version:
Regul. Chaotic Dyn., 2015, 20:3, 309–316

UDC: 531.36
MSC: 70H05, 70H15, 70E50
Received: 08.02.2015
Revised: 24.02.2015

Citation: A. P. Markeev, “On the Birkhoff transformation in the case of complete degeneracy of the quadratic part of the Hamiltonian”, Nelin. Dinam., 11:2 (2015), 343–352; Regul. Chaotic Dyn., 20:3 (2015), 309–316

Citation in format AMSBIB
\Bibitem{Mar15}
\by A.~P.~Markeev
\paper On the Birkhoff transformation in the case of complete degeneracy of the quadratic part of the Hamiltonian
\jour Nelin. Dinam.
\yr 2015
\vol 11
\issue 2
\pages 343--352
\mathnet{http://mi.mathnet.ru/nd484}
\transl
\jour Regul. Chaotic Dyn.
\yr 2015
\vol 20
\issue 3
\pages 309--316
\crossref{https://doi.org/10.1134/S1560354715030077}


Linking options:
  • http://mi.mathnet.ru/eng/nd484
  • http://mi.mathnet.ru/eng/nd/v11/i2/p343

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Translation

    This publication is cited in the following articles:
    1. A. P. Markeev, “Ob ustoichivosti nepodvizhnykh tochek otobrazhenii, sokhranyayuschikh ploschad”, Nelineinaya dinam., 11:3 (2015), 503–545  mathnet
  • Нелинейная динамика
    Number of views:
    This page:205
    Full text:83
    References:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020